# SDR SWIA200516039

- Difficulty date: December 21, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 16,454 hours, 24,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST THREE EMERGENCY LIGHTS OUT.  REPAIRED BROKEN WIRE UNDER FLOORBOARD AT SEAT 9A, OPERATIONAL CHECK GOOD.
